# SDR DALA13034739206

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 207-216
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 207+6 TO 216+10, RBL 55, SEAT TRACK INBD AND OTBD UPPER FLANGE HAS MULTIPLE AREAS OF CORROSION.   REMOVED CORROSION.   FOUND TO BE OUT OF LIMITS.  REMOVED AND REPAIRED SEAT TRACK FROM STA 207 TO 266, RBL 55 IAW SRM 53-40-01, FIG 6 AND SRM 51-30-01.
